# SDR CA091222004

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) A NOISE FROM THE ENGINE FOLLOWED BY WHITE SMOKE FROM THE EXHAUST. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC NR 20091222004)
